Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4224
Title: Bracket operations in the homotopy mytitlefont theory of a 2-category
Authors: Hardie, K. A.
Marcum, H. J.
Oda, N.
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: K. A. Hardie, H. J. Marcum and N. Oda, "Bracket operations in the homotopy mytitlefont theory of a 2-category", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 33 (2001), pp. 19-70.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
33 (2001)
Abstract: We study properties of a class of secondary operations, similar to the classical Toda bracket, that are defined in the context of a 2-category with zeros. Specialised to the 2-category of based spaces, maps and tracks, the applications include new formulae for matrix Toda brackets and for a new operation that we call the box bracket. Sample computations for the brackets are given in the homotopy groups of spheres.
URI: http://hdl.handle.net/10077/4224
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.33 (2001)

Files in This Item:
File Description SizeFormat 
HardieMarcumOdaRendMat33.pdf496.69 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

714
checked on Oct 16, 2018

Download(s)

165
checked on Oct 16, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.